[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Side effects of increased control?



After years and years of having little deliberate control (my HgA1c was
usually around 8.7), I recently started to exercise, watch my diet and
manage my pump more effectively.  For the last week my bg's have been
averaging about 90-100 mg/dl.

I am finding that I am having headaches, blurry vision, minor aches and
pains in my feet and both of my little fingers keep going cold and
numb-ish.  The headaches and vision changes I can understand, but the rest?

Has anyone experienced weird symptoms when your blood sugars approach
normal levels?  I figure there must be some adjustments neccessary.  Is
this normal and will it go away?

I have had no complications, so far, and if this is some sort of sick irony
- I finally get it together in time to start falling apart - I am going to
be very annoyed! ;')

Janine
Type 1, 18 years
Insulin pump, 13 years

-----------------------
Vancouver, BC, Canada
email @ redacted